# SDR UALA2013020500708

- Difficulty date: February 4, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 48,093 hours, 12,326 cycles
- Engine: Pwa PW4056
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pin
- Condition: Bent
- Location: Oxygen Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND OXYGEN GENERATOR RELEASE PIN BENT AT BS 1541 JUMP SEAT FWD FACE OF GALLEY 8.   REPLACED PIN AS REQUIRED PER 767-300 AMM 35-21-10.
